Alert archive / Kansas / Flash Flood Warnings in 2004

Flash Flood Warning 23, NWS Hastings, NE

July 9, 2004Jewell County, Mitchell County, Osborne County, Kansas

NWS Hastings, NE issued this flash flood warning at Jul 9, 2004, 1:35 AM CDT for Jewell County, Mitchell County, Osborne County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2004, 1:35 AM CDT (06:35 UTC)
Expired
Jul 9, 2004, 7:30 AM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

Counties Jewell County, KS, Mitchell County, KS, Osborne County, KS

The radar

The Grand Island radar (KUEX), 83 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 2:10 AM CDTHEAVY RAIN 0Tipton, KSDITCHES FILLED WITH WATER
Jul 9, 2:10 AM CDTHEAVY RAIN 0Tipton, KSDITCHES FILLED WITH WATER
Jul 9, 4:30 AM CDTFLASH FLOODHunter, KSCREEKS OUT OF BANKS AND DITCHES FULL
Jul 9, 6:45 AM CDTFLOOD7 Sse Beloit, KSWATER COVERING A COUNTY ROAD 8 MILES SOUTH AND 4 MILES EAST OF BELOIT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 175 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.6 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2004-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3705 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2004-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3705 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
2137 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 090635
FFWGID
KSC089-123-141-091230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
135 AM CDT FRI JUL 9 2004

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEWELL COUNTY IN NORTH CENTRAL KANSAS
  MITCHELL COUNTY IN NORTH CENTRAL KANSAS
  OSBORNE COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 730 AM CDT

* AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
  WEBBER TO 4 MILES NORTHWEST OF CAWKER CITY TO 5 MILES EAST OF
  ALTON...OR ALONG A LINE EXTENDING FROM 33 MILES NORTHWEST OF
  CONCORDIA TO 44 MILES WEST OF CONCORDIA TO 32 MILES SOUTHEAST OF
  PHILLIPSBURG...MOVING SOUTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...OSBORNE...MONTROSE...JEWELL...
  RANDALL...GLEN ELDER...FORMOSO...BELOIT...TIPTON...VICTOR AND
  HUNTER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

LAT...LON 3998 9850 3955 9848 3950 9898 3922 9901
      3920 9835 3924 9800 3996 9792

$$

FAY
2 follow-up statements
000 
WGUS73 KGID 090746
FFSGID
KSC089-123-141-091230-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
243 AM CDT FRI JUL 9 2004

...FLASH FLOOD WARNING CONTINUES UNTIL 730 AM CDT FOR PEOPLE IN THE
FOLLOWING COUNTIES...

IN NORTH CENTRAL KANSAS
     JEWELL...OSBORNE AND MITCHELL

AT 241 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY
RAIN FROM 15 MILES EAST OF SCOTTSVILLE TO 5 MILES SOUTH OF VICTOR...
OR FROM CONCORDIA TO 43 MILES SOUTHWEST OF CONCORDIA....MOVING EAST 
AT 30 MPH.

RADAR ESTIMATES WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES HAVE 
FALLEN ACROSS JEWELLL...MITCHELL AND OSBORNE COUNTIES.  THIS HEAVY 
RAIN ON ALREADY SATURATED GROUND WILL CAUSE FLOODING THROUGHOUT THE 
COUNTIES...AND RISES IN RIVERS IN STREAMS.  THE WHITE ROCK 
CREEK...LIMESTONE CREEK...PLUM CREEK...SALT CREEK AND THE TWIN CREEK 
WILL LIKELY BE RUNNING HIGH.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
MOVE TO HIGHER GROUND IMMEDIATELY

TO REPORT FLOODING HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HASTINGS.

LAT...LON 3955 9903 3956 9850 3999 9849 4000 9794
      4000 9794 3922 9794 3921 9848 3913 9850
      3913 9903
$$

FAY
000 
WGUS73 KGID 091047
FFSGID
KSC089-141-091100-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
544 AM CDT FRI JUL 9 2004

...FLASH FLOOD WARNING FOR JEWELL AND OSBORNE COUNTIES IN NORTH 
CENTRAL KANSAS HAS BEEN CANCELED...

HEAVY RAINFALL HAS ENDED IN JEWELL AND OSBORNE COUNTIES...THEREFORE 
THE FLASH FLOOD WARNING HAS BEEN CANCELED.  LIGHT TO MODERATE 
RAINFALL IS STILL POSSIBLE THIS MORNING...BUT SERIOUS FLOODING IS NO 
LONGER EXPECTED.

LAT...LON 3955 9903 3956 9850 3999 9849 4000 9794
      4000 9794 3956 9793 3956 9848 3913 9850
      3913 9903
$$

FAY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:21 PM CDT, 10 hours 14 minutes earlier.

Area forecast discussion, Jul 8, 3:21 PM CDT, 10 hours 14 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
321 PM CDT THU JUL 08 2004

.SHORT TERM...LATEST SURFACE ANALYSIS REVEALS A STALLED OUT WARM
FRONT SITTING ACROSS NORTHERN KANSAS WHILE A WEAK COLD FRONT IS
MOVING INTO NORTHWEST NEBRASKA.  DEEP BOUNDARY LAYER MOISTURE AND
RESULTANT HIGH INSTABILITY IS PRESENT ON BOTH SIDES OF THE WARM
FRONT...BUT CAPPING IS VERY STRONG AT THIS TIME.  WATER VAPOR
IMAGERY REVEALS TWO DISTINCT WAVES TO IMPACT AREA THIS EVENING.
FIRST WAVE IS CURRENTLY ACROSS THE PLAINS AND HAS PRODUCED A THICK
FIELD OF SHALLOW CU FROM NORTH CENTRAL KANSAS INTO EASTERN
NEBRASKA.  HOWEVER...IT APPEARS AT THIS TIME AS THOUGH CAP WILL
LIKELY REMAIN TOO STRONG FOR DEEP CONVECTION TO INITIATE WITH THIS
WAVE.  THIS SHIFTS ATTENTION TOWARD THE SECOND WAVE CURRENTLY MOVING
ACROSS WYOMING.  ANTICIPATE CONVECTION TO FIRE OVER THE HIGH PLAINS
BY EVENING AS WAVE ENCOUNTERS BETTER INSTABILITY.  AS LLJ FORMS
OVER AREA BY 06-09Z TIME FRAME...THIS CONVECTION WOULD MOVE INTO
CWA.  NOCTURNAL SEVERE THREAT WILL BE MORE OR LESS CONFINED TO WIND
AND HAIL.

UPPER RIDGE THEN BEGINS TO AMPLIFY ACROSS THE CENTRAL PLAINS BY
FRIDAY INTO SATURDAY.  THIS WILL ALLOW WEAK WARM FRONT TO
ESSENTIALLY BECOME DIFFUSE WHILE LEE TROUGH STRENGTHENS OVER THE
HIGH PLAINS.  THIS WILL MEAN A COUPLE OF THINGS FOR FORECAST
AREA...MUCH WARMER TEMPERATURES BEHIND GOOD WAA OVER THE NEXT
COUPLE OF DAYS...AND MUCH LOWER CHANCE OF PRECIP. ANY PRECIP CHANCE
LIKELY WILL BE CONFINED TO AREAS WEST OF HIGHWAY 183 AS AN
OCCASIONAL CELL DRIFTS OFF OF THE HIGH PLAINS INTO WESTERN CWA.
WILL AIM TEMPERATURES INTO THE UPPER 80S TO MID 90S BOTH DAYS.

.LONG TERM...SUNDAY THROUGH THURSDAY.  QUESTION REMAINS HOW STRONG
THE UPPER RIDGE BUILDS INTO THE PLAINS AND THEN WHETHER IT HOLDS ITS
POSITION IN THE LATTER PART OF THE WEEK OR GETS PUSHED SOUTH AS
CANADIAN WAVES MOVE ACROSS. TEMPERATURES HAVE STRUGGLED TO REACH THE
UPPER 80S AND 90S PAST COUPLE OF DAYS WITH BOUNDARIES HANGING OVER
OR JUST SOUTH OF CWA.  THINKING IS THAT AS UPPER RIDGE CONTINUES TO
BUILD THE WESTERLIES WILL SHIFT TO THE NORTH FINALLY ALLOWING WARMUP
AND DRYING THINGS OUT INTO THE FIRST PART OF THE WORK WEEK. MID 90S
SEEM REASONABLE MONDAY AND TUESDAY. OPERATIONAL GFS WANTS TO PUSH
RIDGE BACK DOWN WED AND THURS PUTTING US BACK INTO BETTER NORTHWEST
FLOW WHICH WOULD COOL THINGS OFF SLIGHTLY AND BRING BACK CHANCE OF
PRECIPITATION. ECMWF LOOKS TO KEEP HIGHER HEIGHTS IN REGION. FOR NOW
WILL DROP HIGH TEMPERATURES JUST A LITTLE FOR DAYS 6 AND 7 BUT PLAN
TO KEEP DRY FORECAST GOING UNTIL BETTER CONSISTENCY ON SITUATION CAN
BE OBTAINED.
&&

.GID WATCHES/WARNINGS/ADVISORIES...
.NE...NONE.
.KS...NONE.
&&

AWJ/RE
Hazardous weather outlook, Jul 8, 4:37 PM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
437 PM CDT THU JUL 8 2004

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-091200-
ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-GREELEY-
HALL-HAMILTON-HARLAN-HOWARD-JEWELL-KEARNEY-MERRICK-MITCHELL-NANCE-
NUCKOLLS-OSBORNE-PHELPS-PHILLIPS-POLK-ROOKS-SHERMAN-SMITH-THAYER-
VALLEY-WEBSTER-YORK-
437 PM CDT THU JUL 8 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA
AND PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT

A SLIGHT RISK OF SEVERE WEATHER WILL EXIST PRIMARILY LATE THIS
EVENING AND OVERNIGHT HOURS OVER MOST OF THE OUTLOOK AREA.
THUNDERSTORMS ARE EXPECTED TO FORM OVER THE HIGH PLAINS BY EARLY THIS
EVENING AND THEN WILL MOVE INTO THE OUTLOOK AREA DURING THE MID
EVENING TO OVERNIGHT HOURS.  STRONG AND DAMAGING WINDS ALONG WITH
LARGE HAIL WILL BE POSSIBLE WITH ANY OF THESE STORMS.  HEAVY RAINFALL
FROM THESE STORMS MAY ALSO PRODUCE SOME ISOLATED AREAS OF FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE AGAIN LATE FRIDAY AFTERNOON THROUGH
SATURDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT ACROSS THE OUTLOOK
AREA.

AWJ

In the hours before

Local storm report, Jul 8, 11:09 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1109 PM CDT THU JUL 08 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND GST     4 W COZAD               40.86N 100.06W
07/08/2004  45 MPH           DAWSON             NE   LAW ENFORCEMENT

1029 PM     HAIL             4 W COZAD               40.86N 99.99W
07/08/2004  0.75 INCH        DAWSON             NE   LAW ENFORCEMENT

1040 PM     TSTM WND GST     COZAD                   40.86N 99.99W
07/08/2004  60 MPH           DAWSON             NE   PUBLIC

            EAST WINDS AT 60-70 MPH WITH HAIL OF UNKNOWN SIZE

1041 PM     TSTM WND GST     JOHNSON LAKE            40.68N 99.85W
07/08/2004  70 MPH           GOSPER             NE   LAW ENFORCEMENT

            POWER OUT AT JOHNSON LAKE

1058 PM     TORNADO          3 W SUMNER              40.95N 99.56W
07/08/2004                   DAWSON             NE   EMERGENCY MNGR

1105 PM     TSTM WND GST     ELWOOD                  40.59N 99.86W
07/08/2004  70 MPH           GOSPER             NE   PUBLIC

            SOME LARGE BRANCHES DOWN...WITH HEAVY RAINFALL

&&

HJS
Local storm report, Jul 8, 11:43 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1143 PM CDT THU JUL 08 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     BERTRAND                40.53N 99.63W
07/08/2004  60 MPH           PHELPS             NE   PUBLIC

1120 PM     TSTM WND GST     8 W KEARNEY             40.70N 99.24W
07/08/2004  62 MPH           BUFFALO            NE   AMATEUR RADIO

            AT HIGHWAY 30 AND EVERGREEN ROAD

1126 PM     TSTM WND DMG     ELWOOD                  40.59N 99.86W
07/08/2004                   GOSPER             NE   PUBLIC

            TREE LIMBS DOWN AT HWY 6 AND HWY 34

&&

HJS
Local storm report, Jul 9, 1:15 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
115 AM CDT FRI JUL 09 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND GST     HOLDREGE                40.44N 99.38W
07/08/2004  60 MPH           PHELPS             NE   BROADCAST MEDIA

            NUMEROUS TREE LIMBS DOWN

1142 PM     TSTM WND GST     8 NW OXFORD             40.33N 99.74W
07/08/2004  60 MPH           FURNAS             NE   CO-OP OBSERVER

            HEAVY RAINFALL

1145 PM     TSTM WND GST     8 SW MINDEN             40.42N 99.06W
07/08/2004  70 MPH           KEARNEY            NE   PUBLIC

            LARGE TREE DOWN

1216 AM     TSTM WND GST     BLADEN                  40.32N 98.60W
07/09/2004  50 MPH           WEBSTER            NE   PUBLIC

1218 AM     TSTM WND GST     4 W PHILLIPSBURG        39.75N 99.40W
07/09/2004  60 MPH           PHILLIPS           KS   AMATEUR RADIO

1218 AM     TSTM WND GST     3 N PHILLIPSBURG        39.79N 99.32W
07/09/2004  60 MPH           PHILLIPS           KS   AMATEUR RADIO

1219 AM     TSTM WND DMG     RIVERTON                40.09N 98.76W
07/09/2004                   FRANKLIN           NE   PUBLIC

            TREES UPROOTED

1222 AM     TSTM WND GST     HASTINGS                40.59N 98.39W
07/09/2004  68 MPH           ADAMS              NE   OFFICIAL NWS OBS

            68 MPH WIND MEASURED AT HASTINGS ASOS

1230 AM     TORNADO          3 NE AGRA               39.79N 99.08W
07/09/2004                   PHILLIPS           KS   PUBLIC

1230 AM     TSTM WND DMG     HASTINGS                40.59N 98.39W
07/09/2004                   ADAMS              NE   AMATEUR RADIO

            DEBRIS ON BURLINGTON AVE. 7 INCH DIAMETER TREE LIMBS DOWN
            ACROSS ROAD. WAGON TOPPLED AT IGA. GREAT PLAINS FLAG POLE
            BENT 30 DEGREES.

1241 AM     TSTM WND GST     SMITH CENTER            39.78N 98.78W
07/09/2004  68 MPH           SMITH              KS   BROADCAST MEDIA

            WEATHER LAB WEATHER STATION AT SMITH CENTER ELEMENTARY
            SCHOOL

1244 AM     TSTM WND GST     STOCKTON                39.44N 99.27W
07/09/2004  59 MPH           ROOKS              KS   BROADCAST MEDIA

            WEATHER LAB WEATHER STATION AT SENIOR HIGH SCHOOL

1255 AM     TSTM WND GST     2 E CHAPMAN             41.02N 98.12W
07/09/2004  65 MPH           MERRICK            NE   AMATEUR RADIO

&&

HJS
Local storm report, Jul 9, 1:19 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
119 AM CDT FRI JUL 09 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TSTM WND GST     2 E CHAPMAN             41.02N 98.12W
07/09/2004  65 MPH           MERRICK            NE   AMATEUR RADIO

1255 AM     TSTM WND GST     CHAPMAN                 41.02N 98.16W
07/09/2004  60 MPH           MERRICK            NE   LAW ENFORCEMENT

            TREES DOWN ACROSS TOWN

1255 AM     TSTM WND DMG     2 E JUNIATA             40.59N 98.47W
07/09/2004                   ADAMS              NE   LAW ENFORCEMENT

            BRANCHES DOWN ACROSS ROAD

1225 AM     DOWNBURST        HASTINGS                40.59N 98.39W
07/09/2004                   ADAMS              NE   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN. 2 POWER POLES
            SNAPPED.

0109 AM     TSTM WND GST     OSBORNE                 39.44N 98.70W
07/09/2004  55 MPH           OSBORNE            KS   BROADCAST MEDIA

            INSTRUMENT KNOCKED OUT

0106 AM     TSTM WND DMG     EDGAR                   40.37N 97.97W
07/09/2004                   CLAY               NE   AMATEUR RADIO

            POWER LINES DOWN. TREE DAMAGE

0106 AM     TSTM WND GST     SUPERIOR                40.02N 98.07W
07/09/2004  65 MPH           NUCKOLLS           NE   TRAINED SPOTTER

            TREES UPROOTED. POWER LINES DOWN.

&&

NELSON

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 11:55 PM CDTSevere Thunderstorm WarningGIDPhillips65 min
Jul 9, 12:10 AM CDTSevere Thunderstorm WarningGIDSmith65 min
Jul 9, 12:34 AM CDTSevere Thunderstorm WarningGIDJewell56 min
Jul 9, 12:56 AM CDTSevere Thunderstorm WarningGIDMitchell, Osborne, Rooks64 min
Jul 9, 1:14 AM CDTSevere Thunderstorm WarningGIDSmith46 min
Jul 9, 1:28 AM CDTSevere Thunderstorm WarningGIDJewell62 min
Jul 9, 1:32 AM CDTSevere Thunderstorm WarningGIDJewell58 min
Jul 9, 2:00 AM CDTSevere Thunderstorm WarningGIDMitchell, Osborne45 min

Nearby

Flash Flood Warnings in Kansas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.